# SDR WVER2018051400010

- Difficulty date: May 10, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N505MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10070
- Aircraft time: 38,239 hours, 27,945 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: CC670387441
- Condition: Chafed
- Location: Aft Cargo Door
- Part time: 38,239 hours, 27,945 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR,  FWD CORNER SEAL RETAINER WAS FOUND CHAFED.
